BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 1 >

Please use this identifier to cite or link to this item:

Title: Nonlinear Wave Equation with Vanishing Potential
Authors: Lucente, Sandra
Keywords: Nonlinear Wave Equation
Large Data
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 1, (1999), 71p-82p
Abstract: We study the Cauchy problem for utt − ∆u + V (x)u^5 = 0 in 3–dimensional case. The function V (x) is positive and regular, in particular we are interested in the case V (x) = 0 in some points. We look for the global classical solution of this equation under a suitable hypothesis on the initial energy.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol25-num1-1999-p071-p082.pdf487.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License